# SDR DXTA2009022303521

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 6,526 hours, 3,861 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 99145103
- Part serial: B0081B0093
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROCH THE FLAPS FAIL CAS MESSAGE CAME ON WITH THE SLATS EXTENDED AND THE FLAPS AT 3DEG.  REPLACED LT AND RT RESOLVER. GAINED ACCESS TO AND REMOVED LT AND RT RESOLVERS. REPLACED WITH OVERHAULED RESOLVERS. IAW MM 27-52-00 ADJUSTED RESOLVERS AND OPS CHECKED OK IAW MM 27-50-00 REV 38
